| Catalog Number |
110010717 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tip of the depth gauge fractured.There was no known impact or consequences to the patient.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further information at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: d4; d9; g3; h2; h3; h4; h6 visual examination of the returned product identified device is confirmed to be fractured at the 10mm depth mark.The handle end and depth gauge end both have nicks and scratches.No other damage was noted during visual evaluation.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Fracture analysis has been previously analyzed for this fracture location where bending overload was identified as the mode of failure review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.